# SDR COMA9810159

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120223
- System (JASC): 2150 · Cabin Cooling System
- Part: Hose
- Condition: Loose
- Location: Rt Pack
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT HAND AIR CONDITIONING PACK FAILED AFTER TAKEOFF.  TIGHTENED SEVERAL LOOSE HOSE CLAMPS AT RIGHT HAND AIRCRAFT PACK.
